# SDR AALA20121002018

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT STATION 1309 ABOVE LONGERON 7 LEFT.  INSTALLED DOUBLER, FILLER AND FINGERS PER SRM 53-04-03 FIGURE 9 AND SRM 51-01-00 PARAGRAPH 4.
